# SDR AALA970396

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1467A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11499
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 4000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK FROM RIVET HOLE EXTENDING PERPENDICULAR APPROX .5 INCH UP VERTICAL PORTION OF STRINGER.  REPAIRED STRINGER PER SRM 51-70-06-R5.
